Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Ulcer patient suffering from diarrhea!
didierd posted:
Hello everybody,

I am 27yrs old and I was diagnosed with duodenal ulcer eight months back. But last month I started having dark stools again. I took pantoprazole and I was doing fine. Recently, I started taking HP kit tablets and I took it for 3 days in the morning and in the evening before meal. I stopped taking it because I am suffering from diarrhea now. HP kit was advised by a doctor in india and I got the tablets from India as I am unable to afford health insurance here in united states.

I spoke to the doctor again and informed him that I am suffering from diarrhea. He advised me to take probiotic tablets after every meal. I am taking probiotics but I am still suffering from diarrhea. I have stopped taking HP kit and I am taking probiotics only. I have no pain in my stomach but I am feeling weak because of the diarrhea.

I am not sure what is the cause of diarrhea and how to stop it. Any help would be appreciated.

HP kit is a combination of amoxycillin tablets, tinidazole tablets and omeprazole capsules.

Thank You!

Helpful Tips

Gas, leaks, fecal farts and possible aggravating causes
I have the same problem, and it drives me nuts because it comes and goes, so really hard to figure cause and effect. BUT my new GI says he ... More
Was this Helpful?
6 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website